# SDR AWXA200700175

- Difficulty date: January 25, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591117A
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING AILERON FORWARD LOWER SPAR CRACKED, WS 446.620.  REPAIRED LEFT WING AILERON FORWARD LOWER SPAR, WS 446.620 IAW AWA ER 03-5760-07035-TH2.
